# SDR SWIA200311836

- Difficulty date: February 21, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 4,292 hours, 3,739 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RBL AND LBL 9.0 INBOARD AND OUTBOARD FLOORBEAM ANGLES CRACKED.  FOUND DURING C-CHECK INPSECTION.  REPLACED ANGLES IAW CRJ SRM 51-40-11, 51-42-06, 51-42-13, 51-42-21 AND 51-23-00.
